Selected publications of Viorica Ungureanu

  1. V. M. Ungureanu, Exponential dichotomy of stochastic differential equations, Analele Universitatii din Timisoara, Seria Matematica-Informatica, vol. xxvii, fasc.1, pp. 149-158, 1999. MR1878372(2003c:34092), Zbl1013.34048.

  2. V. M. Ungureanu, A counter-example for the implication ''uniform controllability implies stabilizability'' in the stochastic case, Seminar on mathematical analysis and applications in control theory, nr 118, Timisoara, 2000.

  3. V. M. Ungureanu, Uniform exponential stability for linear discrete time systems with stochastic perturbations, Analele Universitatii din Craiova, Seria Matematica - Informatica, vol xxviii, 2001. MR1902049(2003g:93102), Zbl1065.93035 .

  4. V. M. Ungureanu, On uniform observability of linear discrete-time systems, Proceedings of the 3rd International Conference on Applied Mathematics (Borsa, 2002), Bul. Stiint. Univ. Baia Mare, Ser. B Fasc. Mat.-Inform. 18 (2002), no. 2, 367--372. MR2015967 , Zbl1032.60044.

  5. V. M. Ungureanu, On uniform observability for time-varying linear stochastic systems in Hilbert spaces, Proceedings of the National Conference on Mathematical Analysis and Applications, (Romania) pp. 457- 470.

  6. V. M. Ungureanu, On uniform exponential stability of uniform observable time-varying linear stochastic differential equations, Seminar on Mathematical Analysis and Applications in control Theory, Timisoara, no. 137(2002), 1-15.

  7. V. M. Ungureanu, Riccati equation of stochastic control and stochastic and stochastic uniform observability in infinite dimensions, ''Analysis and Optimization of Differential Systems'', Edit. V. Barbu, I Lasiecka, D. Tiba, C. Varsan, Kluwer Academic Publishers, Boston/Dordrecht/London, 2003. MR1993734(2004g:93156), Zbl1071.93014

  8. V. M. Ungureanu, Uniform observability of autonomous linear stochastic equations with unbounded coefficients in Hilbert spaces, Proceedings of the 11th Conference on Applied and Industrial Mathematics, pp. 224 - 230, Oradea, Romania, 2003.

  9. V. M.Ungureanu, Representations of mild solutions of time-varying linear stochastic equations and the exponential stability of periodic systems, Electronic Journal of Qualitative Theory of Differential Equations, nr. 4, 2004, pp. 1-22. MR2039027(2004m:60143), Zbl1072.60047.

  10. V. M.Ungureanu, Uniform exponential stability for linear discrete time systems with stochastic perturbations in Hilbert spaces, Bolletino dell Unione Matematica Italiana (8) 7-B (2004), pp. 757 - 772. MR2101664 (2005f:93159).

  11. V. M. Ungureanu, Exponential stability of stochastic linear discrete - time systems with periodic coefficients in Hilbert spaces, Proceedings of the International Conference on Theory and Applications of Mathematics and Informatics, Alba Iulia (Romania), 2003. MR2157966.

  12. V. M. Ungureanu, Uniform exponential stability and uniform observability for time-varying linear stochastic systems, Operator Theory: Advances and Applications, Birkhauser Verlag Basel, vol. 153(2005), pp. 287-306. Proceedings to the '' 19th international Conference on Operator Theory'', edit D. Gaspar etc. MR2105484, Zbl1062.60064.

  13. V. M.Ungureanu, The quadratic control for linear discrete time systems with independent random perturbations in Hilbert spaces connected with uniform observability, Acta Math. Univ. Comenianae, vol. LXXIV, 1(2005), pp. 107-126. MR2154401 , Zblpre02206415.

  14. M. Ungureanu, Quadratic control problem for linear discrete -time varying systems with multiplicative noise in Hilbert spaces, Mathematical Reports nr 1 vol 7(57) 2005, pp. 73-89. MR2153453, Zblpre02187944.

  15. V. M. Ungureanu, Quadratic control of affine discrete-time, periodic systems with independent random perturbations, Portugalia Matematicae, vol. 62 Fasc. 3. 2005(NS), pp. 303 -324. MR2171676.

  16. V. M. Ungureanu, Cost of tracking for differential stochastic equations in Hilbert spaces, Studia Universitatis Babes-Bolyai Mathematica, vol. L, 4(2005), pp. 73-83.

  17. V. M. Ungureanu, Optimal control and stochastic uniform observability in Proceedings of the 13 th Conference on Applied and Industrial mathematics 2005, Pitesti, Romania.

  18. V. M. Ungureanu, Representation theorem for stochastic differential equations in Hilbert spaces and its applications. Surv. Math. Appl. 1 (2006), 117-134. MR2274297(2008a:60150), Zbl 1118.37036.

  19. V. M. Ungureanu, Almost sure tracking for linear discrete-time periodic systems with independent random perturbations. Appl. Math. E-Notes 6 (2006), 33--40 (electronic). MR2209004(2006i:93102), Zbl 1152.93482.

  20. V. M. Ungureanu, Tracking problem for linear discrete-time stochastic systems in Hilbert spaces and the uniform observability. An. Univ. Oradea Fasc. Mat. 13(2006), 273--286. MR2244729(2007b:93157). Zbl pre05508289.

  21. V. M. Ungureanu, Stochastic uniform observability of linear differential equations with multiplicative noise, J. Math. Anal. Appl. 343, No. 1 (2008), 446-463. MR2412142, Zbl 1147.60043.

  22. V. M. Ungureanu and S. S. Cheng, Mean stability of a stochastic difference equation, Ann. Pol. Math. 93, No. 1 (2008), 33-52. MR2383340, Zbl 1141.37037.

  23. V. M. Ungureanu, Stochastic uniform observability of general linear differential equations, Dyn. Syst. 23, No. 3 (2008), 333-350. MR2455264, Zbl 1155.93017.

  24. V. M. Ungureanu, Optimal control of linear stochastic evolution equations in Hilbert spaces and uniform observability. Czechoslovak Math. J. 59 (134), (2009), no. 2, 317-342. MR2532378.

  25. V. M. Ungureanu, Optimal control for linear discrete-time systems with Markov perturbations in Hilbert spaces. IMA J. Math. Control Inf.26 (2009), no. 1, 105-127. MR2487430(2010a:90117), Zbl 1159.93036.


go to the beginning of the list
Books (research)

Books-lecture notes
  1. V. M. Ungureanu, Algebră liniară, geometrie analitică şi diferenţială (Linear algebra, analytic and differential geometry), Editura Academica Brâncuşi, 2009.

  2. V. M. Ungureanu, Baze de date avansate. Sistemul de programe Visual FoxPro - Notiţe de curs, Târgu-Jiu, 2006.

  3. V. M. Ungureanu, M. R. Buneci, Algebră Liniară: teorie şi aplicaţii (Linear Algebra: Theory and Applications), Editura Mirton Timişoara, 2004.

  4. V. M. Ungureanu, Matematici speciale, Editura Mirton Timişoara, 2003.